MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G154
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Delayed Charge Time (2586)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 04/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered inappropriate therapy.Technical services (ts) was consulted, and it was found that multiple inappropriate anti-tachycardia pacing (atp) and shocks were provided.Therapy was exhausted.A delay in anti-tachycardia pacing (atp) delivery was also noted.In addition, reprogramming options for pacing outputs were recommended, as the safety margin was not met.No adverse patient effects were reported.This crt-d remains in service.
 
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information as the physician's complete name and patient resolution.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered inappropriate therapy.Technical services (ts) was consulted, and it was found that multiple inappropriate anti-tachycardia pacing (atp) and shocks were provided.Therapy was exhausted.A delay in anti-tachycardia pacing (atp) delivery was also noted.In addition, reprogramming options for pacing outputs were recommended, as the safety margin was not met.No adverse patient effects were reported.This crt-d remains in service.Additional information indicated that further reprogramming options were performed.No adverse patient effects were reported.This crt-d remains in service.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, including the physician's last name, but further information was unable to be obtained.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
DYNAGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22058090
Report Number2124215-2025-32595
Device Sequence Number8347983
Product Code NIK
UDI-Device Identifier00802526534652
UDI-Public(01)00802526534652(17)201022(10)103611
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/22/2020
Device Model NumberG154
Device Catalogue NumberG154
Device Lot Number103611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date06/04/2025
Date Device Manufactured11/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale